| Catalog Number |
E2012-10 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for evaluation and the reported issue was confirmed.The device was observed to be leaking at the stopcock joint.Previous investigation into the issue has found the root cause of the malfunction to be a manufacturing operator error, not enough glue was applied on the stopcock joint during the assembly process.Due to reports of similar issues, the product design is being reviewed through dhf0155 to address this issue.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.All qc tests passed their requirements.
Event or Problem Description
It was reported that the pruitt f3 shunt leaked at the distal inflation port during pre-use check.It was not used directly on the patient.A replacement shunt was used to complete the operation.No injury was reported to the patient.